# SDR DL757951726

- Difficulty date: April 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609DL
- Make and model: Boeing 757232
- Aircraft serial: 22816
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114N4005177A
- Condition: Worn
- Location: Nr 4 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT EDGE IS WORN ON NR 4 SLAT.  REPLACED WEDGE PER SRM 57-43-02 REF AD 90-23-06.  FOUND AND REPAIRED DURING HMV.
